Journal article icon

Journal article

Pronominal and nominal anaphoras: pragmatic and semantic studies

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/fs/57.4.573

Authors


Marnette, S More by this author
Journal:
FRENCH STUDIES
Volume:
57
Issue:
4
Pages:
573-574
Publication date:
2003-10-05
DOI:
ISSN:
0016-1128
URN:
uuid:0a632bbd-0dc1-4666-a8cc-e68e6b0fa7dc
Source identifiers:
143435
Local pid:
pubs:143435

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP